MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX PLUS

RADIOMETER MEDICAL APS ABL90 FLEX PLUS
Model Number 393-092
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint reference (b)(4) according to the compliant, when customer runs a sample measurement, the abl90 flex analyzer displays a message that the analyzer has encountered an unexpected error and the analyzer restarts.Investigation of the data logs show a crash on february 22nd resulting in a lost sample and another crash on february 23rd not resulting in a lost sample.

Brand Name
ABL90 FLEX PLUS
Common Device Name
ABL90 FLEX PLUS
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key24530350
Report Number3002807968-2026-00027
Device Sequence Number16038134
Product Code CHL
UDI-Device Identifier05700693930923
UDI-Public(01)05700693930923(10)R0220N025
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-092
Device Catalogue Number393-092
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown